Upper escape rate of Markov chains on weighted graphs

Xueping Huang, Yuichi Shiozawa

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We obtain an upper escape rate function for a continuous time minimal symmetric Markov chain defined on a locally finite weighted graph. This upper rate function, which has the same form as the manifold setting, is given in terms of the volume growth with respect to an adapted path metric. Our approach also gives a weak form of Folz's theorem on the conservativeness as a consequence.

Original languageEnglish
Pages (from-to)317-347
Number of pages31
JournalStochastic Processes and their Applications
Issue number1
Publication statusPublished - 2014


  • Escape rate
  • Markov chains
  • Upper rate function
  • Weighted graphs

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Upper escape rate of Markov chains on weighted graphs'. Together they form a unique fingerprint.

Cite this